Medicamentos Que Causan Acufenos | Drugs That Cause Ringing In Ears | que causan los acufenos

Author: Salud Herbal

Hello, welcome. Chronic tinnitus, also known as It tinnitus is characterized by hear a persistent or intermittent buzzing or noise from the ears to the head. The tone of the noise can be high or low and no external source that produces sound. Tinnitus can be a symptom of an underlying psychological or physical condition and can also be caused by medications as diuretics, aspirin, antibiotics, A I N E S (NSAIDs) or antidepressants. Diuretics: Diuretics help eliminate excess of water in the body and stimulate the kidneys, effectively increasing the production of urine. Are prescribed to patients with pressure high blood pressure or kidney problems. The drugs most commonly used diuretics the United States are: Lasix, Edecrin, Myrosemide or Bumex.

According to experts the buzz in the ears is a possible side effect but rare. Aspirin: Aspirin belongs to the family of drugs salicylate. It relieves inflammation, fever and pain.

It is also recommended by cardiologists to help prevent or treat angina, stroke or heart attacks. Hearing problems and tinnitus are the possible side effects of aspirin use according to experts. Antibiotics Some antibiotics can also cause ringing in the ears. Antibiotics mycin, as vancomycin are used to eliminate infections induced colitis intestinal (infections that cause the intestine become inflamed) and combat other bacteria that can cause infections severe in the body.

According to the experts, a possible serious side effect is very ringing in the ears. Antibiotics aminoglycosides such as amikacin also be cause tinnitus. The amikacin Treats serious infections and stops production by killing bacterial protein. A I N E (nonsteroidal anti-inflammatory): The anti-inflammatory drugs (A i N E) are used to reduce the hormones in the body that cause pain and inflammation. Ibuprofen is useful for the treatment headaches, fever, back pain, menstrual pain, minor injuries and arthritis. Naproxen is used to relieve the symptoms associated with tendonitis, ankylosing spondylitis, arthritis, gout, bursitis or menstruation. Between Common side effects of A i N E is ringing in the ears. Chemotherapy drugs: Chemotherapy, such drugs as cisplatin and vincristine also generate or worsen tinnitus.

Medicamentos Que Causan Acufenos | Drugs That Cause Ringing In Ears | que causan los acufenos

The cisplatin is indicated for use only or with other medicines to treat cancer ovarian, bladder and testicular cancer. It works by inhibiting the growth and reproduction of cancer cells. Vincristine also prevents cells cancer to grow and is prescribed for the treatment leukemia, Hodgkin's disease and non-Hodgkin lymphoma. Antidepressants According to a research university in the United States, the tricyclic antidepressant Amitriptyline may cause or worsen symptoms of tinnitus.

Amitriptyline helps balance the brain chemicals and is indicated for the treatment of depression. Possible side effects include ringing in the ears. For more information visit the link which is in the description. Do not forget to give "Like" the video and subscribe to our channel. See you soon!.

Medicamentos Que Causan Acufenos | Drugs That Cause Ringing In Ears | que…

Hello, welcome. Chronic tinnitus, also known as It tinnitus is characterized by hear a persistent or intermittent buzzing or noise from the ears to the head. The tone of the noise can…

By: Salud Herbal
Holland Goes to Extremes to Fight Q Fever

Thousands of Dutch people are grappling with a rare disease. He said, "I don't feel too well," but he just went to work and kept going, while I could see very well that something…

By: TheVJMovement
Anja Q fever

Autovaccination, using bacterial DNA from your own body For the prevention and treatment of chronic inflammatory diseases and autoimmune illnesses. An interview with Anja and Leendert…

By: Leendert Kunst